Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
are you after your menopause? after menopause, your estrogen levels drop and you can develop dry vagina and itchy vagina from vaginal atrophy.
you should ask your doctor for vaginal estrogen cream
which can help vaginal dryness
you could have overactive bladder muscles which can cause you to have to urinate frequently
you may benefit from overactive bladder medications like vescicare or other medications to help you not to urinate so frequently.
frequent urination, frequent wiping of your vagina can cause the area to be very raw.
that can be from frequent urination and frequent wiping and making the area very raw.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com